# SDR 2024F00017

- Difficulty date: January 25, 2024
- Submitted: January 28, 2024
- Operation: General aviation
- Aircraft: N746K
- Make and model: Swrngn SA227AC
- Aircraft serial: AC746B
- Aircraft time: 30,132 hours, 36,841 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: PV304426
- Part serial: MX356032C
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIREP: LOST OF HYDRAULIC EMERGENCY GEAR EXTENSION.
